On Michalek's fuzzy topological spaces.



Downloads per month over past year

Lupianez, Francisco Gallego (2001) On Michalek's fuzzy topological spaces. Kybernetika, 37 (2). pp. 159-163. ISSN 0023-5954

[thumbnail of 33.pdf] PDF
Restringido a Repository staff only


Official URL: http://dml.cz/bitstream/handle/10338.dmlcz/125556/Kybernetika_11-1975-5_2.pdf


The aim of this paper is to study some properties of Michalek's fuzzy topology which are quite different of the classic properties of the Chang's topology.

Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:15320
Deposited On:23 May 2012 08:47
Last Modified:19 Feb 2019 12:02

Origin of downloads

Repository Staff Only: item control page